# SDR UPS04841941

- Difficulty date: January 29, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, SUBFLOOR INTERCOSTAL IS CRACKED AT STATION 1736 RBL 35.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG 3755032 AND SRM 51-1-20D.
